Search Results for: 11B50

Pell–Padovan-circulant sequences and their applications

Ömür Deveci and Anthony G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 23, 2017, Number 3, Pages 100—114 Download full paper: PDF, 315 Kb Details Authors and affiliations Ömür Deveci Associate Professor, Faculty of Science and … Continue reading

On the Pell p-circulant sequences

Yeşim Aküzüm, Ömür Deveci, and A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 2, Pages 91—103 Download full paper: PDF, 197 Kb Details Authors and affiliations Yeşim Aküzüm … Continue reading

Primitive Pythagorean triples and generalized Fibonacci sequences

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 54—62 Download full paper: PDF, 206 Kb Details Authors and affiliations J. V. Leyendekkers … Continue reading

Figurate numbers in the modular ring Z4

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 49—55 Download full paper: PDF, 164 Kb Details Authors and affiliations J. V. Leyendekkers … Continue reading

Some characteristics of the Golden Ratio family

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 3, Pages 84—89 Download full paper: PDF, 157 Kb Details Authors and affiliations J. V. Leyendekkers … Continue reading

Sequences obtained from x2 ± y2

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 2, Pages 58—63 Download full paper: PDF, 137 Kb Details Authors and affiliations J. V. Leyendekkers … Continue reading

Extended Pascal’s triangle

Krassimir T. Atanassov Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 1, Pages 55—58 Download full paper: PDF, 206 Kb Details Authors and affiliations Krassimir T. Atanassov Department of Bioinformatics and … Continue reading

Some Golden Ratio generalized Fibonacci and Lucas sequences

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 22, 2016, Number 1, Pages 33—41 Download full paper: PDF, 206 Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The … Continue reading

The sum of squares for primes

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 17—21 Download full paper: PDF, 87 Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The … Continue reading

Primes within generalized Fibonacci sequences

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 56—63 Download full paper: PDF, 95 Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The … Continue reading